Sign in to follow this  
Followers 0
  • entry
  • comments
  • views



I'm on day 7 of accutane. I started using aquaphor on my lips and face prior to starting. I also drink lots of water. Go in with a positive attitude and just hope for the best!!! Good luck!

Share this comment

Link to comment
Share on other sites

My advise is don't stress, and I know your thinking "how can I not" but its not horrible. You will be surprised at how quick the time goes. You will get a little worse, but nothing thats like monsterous. Good luck, dont stress, and yes aquaphor on the lips

I have been done with Accutane for 7 months and I have had 2 small white heads, its a miracle worker. Just think about how nice your skin will be, and get pumped :) your gonna look great!

Share this comment

Link to comment
Share on other sites

I've been on it for about a month now and my skin is already clearing up slightly, I had very red skin, not just down to the acne according to my doctor and it's clearing that up as well.

As they ^^^ said don't stress, it's actually not bad.

Yeah the lips are sore and the excema you get is slightly unsightly but it will go away ( I know because I missed my tablets yesterday and the excema had basically cleared up)

It has, so far, been a wonder drug.

Just watch out for cuts, I work in a card shop and im constantly cutting myself but since being on this I'm bleeding a lot more and my skin on my hands is like paper

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now